# SDR AALA202412049142

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 33,341 hours, 4,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 410046545
- Part serial: 68946A1
- Condition: Misinstalled
- Location: Door Assist
- Part time: 32,822 hours, 4,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER ENGINEERING L2 DOOR SLIDE EPAS BOTTLE DOES NOT MATCH RECORS IN THE SYSTEM. REMOVED AND REPLACED EPAS BOTTLE ON 2L DOOR., PER AMM 52-11-22-00A-720A. OPERTIONAL CHECK GOOD.
